Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 148, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 30, 2010, 11:54 AM CST for Covington County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 11:54 AM CST (17:54 UTC)
- Expired
- Nov 30, 2010, 12:16 PM CST
- In force
- 22 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Covington County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 7:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
563
WUUS54 KMOB 301754
SVRMOB
ALC039-301830-
/O.NEW.KMOB.SV.W.0148.101130T1754Z-101130T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...OPP...ANDALUSIA...
* UNTIL 1230 PM CST
* AT 1153 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF ANDALUSIA TO ANDALUSIA...AND MOVING NORTHEAST
AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HEATH AND ANDALUSIA AROUND NOON CST...
SANFORD AROUND 1205 PM CST...
BABBIE AROUND 1210 PM CST...
OPP AROUND 1215 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST TUESDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3128 8620 3125 8667 3132 8661 3142 8657
3151 8640 3146 8640 3150 8636 3150 8633
3153 8631 3153 8628 3147 8628 3147 8626
3145 8626 3145 8620
TIME...MOT...LOC 1754Z 231DEG 32KT 3143 8649 3137 8649
3130 8653
$$2 follow-up statements
711
WWUS54 KMOB 301806
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1206 PM CST TUE NOV 30 2010
ALC039-301830-
/O.CON.KMOB.SV.W.0148.000000T0000Z-101130T1830Z/
COVINGTON AL-
1206 PM CST TUE NOV 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR NORTHERN COVINGTON COUNTY...
AT 1203 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM COLDWATER
TO STRAUGHN TO ANDALUSIA...MOVING EAST TO NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STRAUGHN AND SANFORD AROUND 1215 PM CST...
WIGGINS...BABBIE...HARMONY AND ANTIOCH AROUND 1225 PM CST...
FIVE POINTS...EODA AND FRIENDSHIP AROUND 1230 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST TUESDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3126 8658 3134 8656 3145 8651 3151 8640
3146 8640 3150 8636 3150 8633 3153 8631
3153 8628 3147 8628 3147 8626 3145 8626
3145 8620 3128 8620
TIME...MOT...LOC 1806Z 234DEG 23KT 3151 8640 3140 8643
3132 8651
$$761
WWUS54 KMOB 301816
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CST TUE NOV 30 2010
ALC039-301827-
/O.CAN.KMOB.SV.W.0148.000000T0000Z-101130T1830Z/
COVINGTON AL-
1216 PM CST TUE NOV 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COVINGTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST TUESDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3126 8658 3134 8656 3145 8651 3151 8640
3146 8640 3150 8636 3150 8633 3153 8631
3153 8628 3147 8628 3147 8626 3145 8626
3145 8620 3128 8620
TIME...MOT...LOC 1817Z 234DEG 23KT 3155 8633 3144 8636
3136 8644
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 11:51 AM CST, 3 minutes earlier.
Area forecast discussion, Nov 30, 11:51 AM CST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1151 AM CST TUE NOV 30 2010
.AVIATION (18Z ISSUANCE)...THE COLD FRONT HAS MOVED THROUGH MOB AND
BFM AND WILL CONTINUES TO PUSH EASTWARD THIS AFTERNOON. THE COLD
FRONT SHOULD MOVE THROUGH PNS BY 19Z. PREVAILING MVFR/IFR CONDITIONS
WILL GRADUALLY IMPROVE FROM WEST TO EAST IN THE WAKE OF THE FRONT
THROUGH THE MID AFTERNOON HOURS. SOME STORMS STRONG TO SEVERE DURING
THE EARLY AFTERNOON HOURS GENERALLY FROM PRN SOUTHWARD TO PNS...WITH
POSSIBLE WIND GUSTS FROM 45 TO 65 KNOTS. DECENT WIND SHEAR OR
VEERING FROM THE SFC TO 5K FT IS ALSO NOTED. /04
&&
.UPDATE...FORECAST HAS BEEN UPDATED FOR THE REMOVAL OF THE COUNTIES
IN TOR WATCH 757. THE COLD FRONT CONTINUES TO MAKE STEADY PROGRESS
EASTWARD AND THE SEVERE THREAT CONTINUES AHEAD OF THE FRONT WHERE
TOR WATCH 758 IS IN EFFECT UNTIL 2 PM. AS THE FRONT CLEARS THESE
AREAS...ADDITIONAL COUNTIES WILL BE REMOVED IN LATER UPDATES. /13
&&
/PREVIOUS DISCUSSION/
.SHORT TERM...(TODAY THROUGH TONIGHT)COLD FRONT TO THE WEST OF OUR
AREA ALONG THE MISSISSIPPI RIVER WILL MOVE EAST ACROSS MISSISSIPPI
AND ALABAMA TODAY...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS
ALONG AND JUST AHEAD OF THIS FRONT. VERY MOIST AND UNSTABLE AIRMASS
IN ADVANCE OF THE FRONT WILL ALSO ALLOW FOR THE DEVELOPMENT OF
ISOLATED WARM SECTOR STORMS IN ADVANCE OF THE MAIN LINE. DAMAGING
WINDS WILL BE POSSIBLE ALONG THE LINE OF STORMS...WITH ISOLATED
TORNADOES WITH DISCRETE CELLS ALONG THE LINE AND WITH IN SOME OF THE
MORE ISOLATED STORMS IN ADVANCE IN THE WARM SECTOR. A TORNADO WATCH
IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES AND FOR OUR ALABAMA
COUNTIES GENERALLY TO THE WEST OF I-65 THROUGH 11AM. THE MAIN LINE
OF STORMS...WHICH IS STILL TO THE WEST OF THE FCST AREA EARLY THIS
MORNING WILL SURGE EAST LATER THIS MORNING AS SHORTWAVE ENERGY
ASSOCIATED WITH THE UPPER TROF ACROSS TEXAS EJECTS OFF TO THE EAST
TODAY. DEWPOINTS IN THE MID TO UPPER 60S WILL CONTRIBUTE TO MARGINAL
INSTABILITY...AND SHEAR PROFILES WILL BE FAVORABLE FOR AN ORGANIZED
SEVERE THREAT OVER A LARGE AREA...WITH DAMAGING WINDS AND A FEW
TORNADOES LIKELY. STORMS AND SKIES WILL CLEAR FROM THE WEST TO EAST
LATE THIS AFTERNOON...WITH MUCH COLDER AND DRIER AIRMASS MOVING INTO
THE REGION. DAYTIME HIGHS TODAY (IN THE UPPER 60S AND LOWER 70S)
WILL OCCUR IN ADVANCE OF THE FRONT THIS MORNING...ESPECIALLY THE
WESTERN HALF OF THE AREA...WITH FALLING TEMPERATURES IN THE
AFTERNOON HOURS. LOWS TONIGHT SIGNIFICANTLY COLDER...RANGING FROM
THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE INTERIOR AND MID TO
UPPER 30S ALONG THE COAST. 12/DS
FOR WEDNESDAY THROUGH THURSDAY...SURFACE HIGH PRESSURE OVER THE
SOUTHERN PLAINS/N-RN MEX GETS PULLED EAST AS VORT LOBE SWINGING
AROUND THE BASE OF THE UPPER LOW JUST NORTH OF THE GREAT LAKES STARTS
AROUND THE EAST SIDE OF THE SYSTEM. BY WEDNESDAY EVENING...THE
SURFACE LOW IS CENTERED OVER THE LOWER MISS RIVER VALLEY...AND OVER
THE SOUTHEASTERN CONUS BY THURSDAY MORN. THURSDAY...SOME UPPER
ENERGY MOVING OVER THE NORTHEASTERN QUARTER OF THE CONUS PUSHES THE
SURFACE HIGH A BIT FARTHER SOUTH...TO OVER THE NORTHEASTERN GULF
COAST. WITH GUIDANCE AND THEIR RESPECTIVE MOS IN PRETTY GOOD
AGREEMENT...WELL BELOW SEASONAL TEMPS FOR WEDNESDAY AND WEDNESDAY
NIGHT CAN BE EXPECTED...WITH A REBOUND IN TEMPS TO A BIT BELOW
SEASONAL FOR THURSDAY.
AM EXPECTING WEDNESDAY NIGHT TEMPS TO DROP BELOW FREEZING BASICALLY
AREA WIDE...BUT DO NOT SEEN HARD FREEZE CRITERIA AT THIS TIME.
.LONG TERM...(THURSDAY NIGHT ON)FOR THURSDAY NIGHT INTO SATURDAY...AS
AN UPPER TROUGH DIGS OVER/OFF THE EAST COAST...THE SURFACE HIGH OVER
THE SOUTHEASTERN CONUS EXPANDS NORTHWARD...OVER THE EASTERN CONUS.
INTO SUNDAY...ANOTHER TROUGH DIGS OVER THE EAST COAST...BUT WHAT
STARTS TO CAUSE A DIVERGENCE AMONGST THE GUIDANCE IS A SHORTWAVE
SYSTEM MOVING OVER THE SOUTHERN GREAT LAKES/OHIO VALLEY. THE ECMWF IS
MUCH STRONGER WITH THIS SHORTWAVE...RESULTING IN A FRONT PUSHING OVER
THE FA SUNDAY MORN...WHILST THE SLOWER GFS PUSHES THE FRONT OVER THE
AREA LATE SUNDAY NIGHT INTO MONDAY. RESULT IS A BID DIVERGENCE IN
TEMPS FOR THE LATTER COUPLE OF PERIODS OF THE FORECAST. THE CA GEM IS
IN PRETTY GOOD AGREEMENT WITH THE OP GFS...THOUGH THE ENSEMBLES ARE
LEANING TOWARDS THE ECMWF. DON'T HAVE A GOOD MUCH CONFIDENCE IN
EITHER SOLUTION...SO HAVE LEANED TOWARDS THE OP GFS/CA GEM SOLUTION
FOR THE LAST THREE PERIODS OF THE FORECAST.
&&
.AVIATION...(12Z ISSUANCE)PREVAILING MVFR/IFR CONDITIONS...OCNLY
LOWER IN STRONG TSRAS...FOR ALL TERMINAL SITES IN NW FL AND SW AL
WITH LINE OF SHRA/TSRA IN ADVANCE OF A STRONG COLD FRONT THIS
MORNING...THEN GRADUALLY IMPROVING FROM WEST TO EAST IN THE WAKE OF
THE COLD FRONT THROUGH THE AFTERNOON HOURS. SOME STORMS STRONG TO
SEVERE THIS MORNING INTO THE EARLY AFTERNOON HOURS ACROSS THE
REGION...WITH POSSIBLE WIND GUSTS FROM 45 TO 65 KNOTS AND WITH
ISOLATED TORNADOES ALSO POSSIBLE. DECENT WIND SHEAR OR VEERING FROM
THE SFC TO 5K FT IS ALSO NOTED THROUGH ABOUT 18Z TODAY. 12/DS
&&
.MARINE...A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THIS
MORNING OVER THE MARINE AREA AS A COLD FRONT APPROACHES FROM THE
WEST. WINDS WILL BEGIN TO SHIFT TO THE WEST AND THEN NORTHWEST
ACROSS THE COASTAL WATERS AROUND MIDDAY TODAY...WITH A STRONG
NORTHWESTERLY FLOW IS EXPECTED TO CONTINUE OVER THE MARINE AREA
WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE MARINE AREA INTO WEDNESDAY AFTERNOON FOR BOTH THE STRONG WINDS
AS WELL AS FOR HIGH...HAZARDOUS SEAS. WINDS AND SEAS WILL BEGIN TO
SUBSIDE LATE WEDNESDAY INTO THURSDAY AS SURFACE HIGH PRESSURE BUILDS
OVER THE NORTHERN GULF OF MEXICO AND PERSISTS OVER THE AREA INTO
LATE WEEK...DRIFTING EAST OF THE MARINE AREA BY LATE THIS COMING
WEEKEND. 12/DS
&&
.FIRE WEATHER...FRONT MOVING OVER THE AREA TODAY WILL USHER IN
DRIER...COLDER AIR OVER THE FA TONIGHT INTO WEDNESDAY. LOW LEVEL HIGH
PRESSURE WILL MOVE OVER THE AREA INTO WEDNESDAY NIGHT...CREATING A
LIGHT AND VARIABLE MIXING LAYER FLOW THURSDAY INTO FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 33 55 32 62 / 100 10 00 00 00
PENSACOLA 70 36 57 36 62 / 100 30 00 00 00
DESTIN 71 40 57 38 60 / 90 50 00 00 00
EVERGREEN 69 33 54 27 61 / 100 30 00 00 00
WAYNESBORO 65 29 56 27 63 / 90 10 00 00 00
CAMDEN 66 30 54 27 61 / 100 20 00 00 00
CRESTVIEW 70 36 56 27 62 / 100 50 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&
12/16Hazardous weather outlook, Nov 30, 10:16 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1016 AM CST TUE NOV 30 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302330- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1016 AM CST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY THROUGH LATE WEDNESDAY MORNING... ...A THREAT OF SEVERE THUNDERSTORMS EXISTS UNTIL A COLD FRONT ENDS THE PRECIPITATION FROM THE WEST LATER THIS MORNING AND INTO THE AFTERNOON... THUNDERSTORMS HAVE PROGRESSED TO NEAR THE INTERSTATE 65 CORRIDOR. A TORNADO WATCH REMAINS IN EFFECT FOR PORTIONS OF THE CENTRAL GULF COAST REGION THROUGH 11 AM CST. FOR THE REMAINDER OF THIS MORNING THROUGH MID AFTERNOON...ENOUGH ATMOSPHERIC INSTABILITY REMAINS IN THE PRESENCE OF STRONG VERTICAL WIND SHEAR TO CONTINUE TO SUPPORT THE SPIN UP OF BRIEF TORNADOES. THESE TORNADOES COULD EITHER FORM ALONG THE LINE...BUT MORE LIKELY IN ISOLATED THUNDERSTORM CELLS THAT MOVE OFF TO THE NORTHEAST AROUND 40 MPH. IF TORNADO WARNINGS ARE REQUIRED THEY WILL HAPPEN SUDDENLY BECAUSE THE NATURE OF THESE THUNDERSTORMS IS TO DEVELOP ROTATION WHICH QUICKLY INTENSIFIES AND THEN WEAKENS. SO PLEASE REMAIN ALERT FOR THE POSSIBLE ISSUANCE OF WARNINGS AND SUBSEQUENT STATEMENTS. THE THUNDERSTORM LINE SHOULD ADVANCE TO GREENVILLE TO BREWTON TO ORANGE BEACH LINE BY 1130 AM AND A LUVERNE TO ANDALUSIA TO FORT WALTON BEACH LINE BY 2 PM. IT IS MORE UNSTABLE CLOSER TO THE COAST...AND EAST OF I-65 OVER THE INTERIOR OF SOUTHERN ALABAMA...SO THAT IS WHERE ADDITIONAL WARNINGS MAY LIKELY BE ISSUED SHOULD THEY BECOME NECESSARY. BY EARLY THIS EVENING...ALL OF THE ACTIVITY WILL BE EAST OF OUR AREA. BE AWARER THAT WHEN THE WIND SHIFTS TO NORTHWEST BEHIND THE FRONT THAT GUSTS AS HIGH AS 30 TO 40 MPH HAVE BEEN OBSERVED. IF YOU ARE IN A SMALL CRAFT PLEASE GET OFF THE WATER...EVEN IN BAYS AND WATERWAYS...BECAUSE YOU MAY BE BROADSIDED BY GALE FORCE WIND GUSTS FOR ABOUT AN HOUR. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH AROUND MIDDAY WEDNESDAY FOR THE MARINE AREA. STRONG SOUTHERLY WINDS IN ADVANCE OF AN APPROACHING COLD FRONT EARLY THIS MORNING WILL SHIFT TO THE WEST AND THEN NORTHWEST IN THE WAKE OF THE FRONT BY LATE THIS AFTERNOON AND TONIGHT. WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND SEAS BUILDING AS HIGH AS 6 TO 9 FEET CAN BE EXPECTED...WITH ROUGH CONDITIONS EXPECTED ON AREA BAYS AND WATERWAYS. AS THE BANDS OF SHOWERS AND STORMS SET UP TODAY...RAINFALL WILL TRAIN ACROSS THE SAME AREAS...AND LOCALIZED SMALL STREAM AND URBAN FLOODING IS POSSIBLE WHERE RAINFALL RATES EXCEED 1.5 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY COLD WEATHER WILL RETURN TO THE AREA IN THE WAKE OF THE COLD FRONT AS HIGH PRESSURE SETTLES OVER THE REGION. LOWS WILL RANGE FROM THE UPPER 20S TO THE LOWER 30S BOTH EARLY WEDNESDAY AND EARLY THURSDAY MORNINGS. AS A RESULT...PREPARATIONS FOR A LIGHT FREEZE SHOULD BE MADE OVER INTERIOR SECTIONS...WITH LOW TO MID 30S EXPECTED CLOSER TO THE COAST. WINDS AND SEAS WILL SETTLE WEDNESDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE NORTHERN GULF COAST INTO THE WEEKEND...WITH LIGHTER WINDS AND LOWER SEA STATES EXPECTED THROUGH LATE WEEK. THE ONSHORE FLOW THIS MORNING WILL RESULT IN AN INCREASED THREAT OF DANGEROUS RIP CURRENTS TODAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORMS SPOTTERS MAY BE NEEDED TODAY FOR EMERGENCY MANAGERS AND SPOTTERS EAST OF I-65 THIS AFTERNOON.
In the hours before
Special weather statement, Nov 30, 8:26 AM CST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 826 AM CST TUE NOV 30 2010 ALZ054-055-301515- MONROE AL-WILCOX AL- 826 AM CST TUE NOV 30 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MONROE AND CENTRAL WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 915 AM CST... AT 826 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CAMDEN TO 10 MILES SOUTHWEST OF CAMDEN TO 12 MILES WEST OF MONROEVILLE...AND MOVING NORTHEAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... OAK HILL AROUND 905 AM CST... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:03 AM CST | Tornado Warning | MOB | Clarke, Washington | 42 min |
| Nov 30, 4:40 AM CST | Tornado Warning | MOB | Clarke | 24 min |
| Nov 30, 5:24 AM CST | Tornado Warning | MOB | Washington | 36 min |
| Nov 30, 5:27 AM CST | Tornado Warning | MOB | Washington | 24 min |
| Nov 30, 6:00 AM CST | Tornado Warning | MOB | Washington | 30 min |
| Nov 30, 6:04 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 26 min |
| Nov 30, 6:24 AM CST | Tornado Warning | MOB | Clarke, Washington | 36 min |
| Nov 30, 6:29 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 31 min |
| Nov 30, 6:53 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 37 min |
| Nov 30, 7:28 AM CST | Severe Thunderstorm Warning | MOB | Wilcox | 32 min |
| Nov 30, 7:30 AM CST | Tornado Warning | MOB | Clarke, Washington | 30 min |
| Nov 30, 7:35 AM CST | Severe Thunderstorm Warning | MOB | Washington | 40 min |
| Nov 30, 7:57 AM CST | Tornado Warning | MOB | Clarke, Wilcox | 33 min |
| Nov 30, 9:10 AM CST | Tornado Warning | MOB | Wilcox | 13 min |
| Nov 30, 9:46 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 30, 10:59 AM CST | Severe Thunderstorm Warning | MOB | Covington | 18 min |
| Nov 30, 11:53 AM CST | Special Marine Warning | MOB | 112 min | |
| Nov 30, 1:01 PM CST | Small Craft Advisory | MOB | 20 hr | |
| Nov 30, 1:03 PM CST | Special Marine Warning | MOB | 117 min | |
| Nov 30, 1:25 PM CST | Special Marine Warning | MOB | 95 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.